MathSciNet Relay Station
MathSciNet bibliographic data
MR1476124 06F15 (06F20 20F60)
Chen, Yuanqian; Conrad, Paul Special-valued subgroups of lattice-ordered groups. Proc. Amer. Math. Soc. 127 (1999), no. 7, 1893–1902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement